| Model Number |
004628 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Codes |
Fall (1848); Hypoglycemia (1912); Loss of consciousness (2418)
| Date of Event |
07/12/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the customer experienced a blood glucose (bg) level of 38 mg/dl.Reportedly the pump delivered a bolus without user input and that there was a settings issue.Reportedly the customer fell off the bed due to passing out, injured their legs and arms and had a seizure.The customer went to the emergency room and was subsequently hospitalized in the intensive care unit.Bg was treated with intravenous insulin and saline.Reportedly, the customer was released on (b)(6) 2022 with the issue resolved and no permanent damage.System check with tandem technical support confirmed the pump was functioning as intended.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.